# SDR CALA2023052901691

- Difficulty date: May 27, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 64,297 hours, 24,593 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: NA
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE-OFF DUE EXTREME VIBRATION FROM NOSEWHEEL GEAR AT 1 10K. REPLACED BOTH NOSE TIRES.
